# SDR R61A201703120213

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,969 hours, 18,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 2 A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 2A EMERGENCY LIGHT STRIP MISSING. ADJUSTED ROW 2A THE STRIP IAW AMM 33-50-21. OPS CHECK GOOD.
